# SDR MASA2012022394390

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 21,131 hours, 16,797 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED WORN PASSENGER DOOR "OPEN" PLACARD.  REMOVED AND REPLACED PLACARD.
